# SDR SWAA2017013111584

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 71,056 hours, 57,149 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427A
- Part serial: WND109
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB OTBD ROD MAST FITTING INBD SIDE DAMAGED AND MATERIAL MISSING FROM FLANGE.   R & R LEFT ELEVATOR TAB IAW AMM & EA.
